# SDR DALA2024010210761

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0129678) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE CLIP ON AFT SIDE OF STA 500A FRAME CRACKED. REMOVED AND REPLACED R/H FLOOR BAFFLE CLIP ON AFT SIDE OF STA 500A FRAME ON FWD CARGO PER B737 SRM 51-40-02-0G PARA.4.B AND DWG# 143A7505.
